# SDR SWAA2025030400863

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 36,389 hours, 17,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OF WING RH AND LH EMERGENCY SLIDE LIGHT IS OUT<[01] REMOVED AND REPLACED M1670/M1671 EMERGENCY BATTERY PACK AND PERFORMED A GOOD INSTALLATION TEST IAW AMM 33-51-06-960-805 AND AMM 33-51-00-710-801.;[02] VERIFIED CORRECTIVE ACTION #1
